# SDR MEJA9509002

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT564
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Part time: 9,353 hours
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

HRL-SAT - FLT 1853 - WHILE ON DESCENT, RIGHT ENGINE INJESTED A BIRD AND LANDED AT SAT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED ENGINE, PERFORMED GROUND RUN AND LEAK CHECK.  NO DEFECTS NOTED AND AIRCRAFT RETURNED TO SERVICE.
